# SDR VJ970329

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 2565 · Escape Slide
- Part: Emergency Slide
- Part number: 113317
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EMERGENCY DOOR SLIDE PRESSURE 26 PSI.  REPLACED SLIDE IAW MM 25-60 AND ACCOMPLISHED REQUIRED INSPECTION.
